Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Gastric problem, pain below heart, feels relief when passes gas. What it could be and suggest treatment?

Hey Doctor, For about 3 days in a row, my fiance has been waking up and his whole upper torso hurts. He feels a knot right below the area his heart would be. The pain only subsides after he passes gas orally or anally. We ve tried antacids and have found that is not the problem and it does not help. He only feels better after passing gasses and it is only happening in the mornings when he wakes up.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

From the look and feel of the symptoms, if you are correct with the descriptions, it seems that you have simple gastric reflux problems. This could be due to basic duodenal ulcers or the like which can be treated and cured completely. Consult a gastroenterologist.
For the time being have garlic along with food for three days and see the difference.
Good luck.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor